# SDR AALA971114

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 1 TANK STRINGER CRACKED WS 629 TOP SECOND FROM AFT WEB.  NR 1 TANK STRINGER CRACKED WS 629 THIRD FROM AFT WEB.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SB 727-57A159.  CRACK ENDED AT FASTENER HOLE.  INSTALLED REPAIR PER SB 727-57A159.  TST:  55,431 HOURS.  CYCLES, 34,330.  (X)
